Trajectories that have points at infinity as limit sets for dynamical systems on the planeстатья

Дата последнего поиска статьи во внешних источниках: 27 января 2016 г.

Работа с статьей


[1] Shamolin M. V. Trajectories that have points at infinity as limit sets for dynamical systems on the plane // Proceedings of the Institute of Mathematics and Mechanics, National Academy of Sciences of Azerbaijan. — 2015. — Vol. 41, no. 1. — P. 88–93.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть